MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA; PROSTHESIS, KNEE
Catalog Number 42502006202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was patient underwent a manipulation under anesthesia approximately one month post implementation due to loss of range of motion and pain.Patient continues to be dissatisfied with pain level.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).D10: 42522100410 67291626 psn mc ve asf r 10mm 6-7/cd.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h6.The following secctions were corrected: h4, h6component code.Review of the reported event by a health care professional found: arthrofibrosis is defined as the development of fibrous scar tissue within or surrounding a joint.Arthrofibrosis is a known postoperative procedure related complication that can occur from surgical implantation of new joint replacement as well as from previous injuries or surgical procedures.Scar tissue formation is a normal healing response; however, the buildup of such can result in pain, stiffness, limited range of motion, and difficulty properly ambulating.If excess scar tissue develops, conservative measures such as exercises or physical therapy would be attempted first.If these attempts fail, surgical intervention such as manipulation under anesthesia, arthroscopic arthrolysis, or open arthrotomy would become necessary to remove the fibrous tissue and restore joint function.Rheumatoid arthritis (ra) is a progressive chronic autoimmune condition causing stiffness and joint pain for which there is no cure.In the first stage of ra the body mistakenly attacks its own joint tissue.In stage 2 the joint begins to swell until ultimately at stage 4 there is essentially no joint remaining as it becomes fused.Progression isn't necessarily inevitable but patients need to ensure they follow their treatment plan and doctor's recommendations to prevent it and whatever joint damage has already occurred can't be reversed.Complex regional pain syndrome (crps) is associated with ra due to chronic pain and inflammation from the disease.Treatment consists of long term pain and anti-inflammatory medications.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The root cause of the reported event was determined to be unrelated to the device.This device is used for treatment.This is a limited investigation.A review of the device history record and complaint history review will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
zimmer orthopaedic mfg. ltd.
building no 2 east park
shannon, county clare 
MDR Report Key24209035
Report Number3007963827-2026-00029
Device Sequence Number9625060
Product Code MBH
UDI-Device Identifier00889024229921
UDI-Public(01)00889024229921(17)350814(10)67391589
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42502006202
Device Lot Number67391589
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale